On the classification of Kleinian groups: I—Koebe groups

Bernard Maskit State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331487

Acta Mathematica, 135, (1), 249-270, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ]
@inproceedings{bernard1975on,
  title={On the classification of Kleinian groups: I—Koebe groups},
  author={Bernard Maskit},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237765915196},
  booktitle={Acta Mathematica},
  volume={135},
  number={1},
  pages={249-270},
  year={1975},
}
Bernard Maskit. On the classification of Kleinian groups: I—Koebe groups. 1975. Vol. 135. In Acta Mathematica. pp.249-270. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203237765915196.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved